Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/50298
Title: Comments on "Detecting Outliers in Gamma Distribution" by M. Jabbari Nooghabi etal. (2010)
Authors: Lucini, M. Magdalena
Frery, Alejandro C. 
Issue Date: 2017
Publisher: 0361-0926
Journal: Communications in Statistics - Theory and Methods 
URI: http://hdl.handle.net/10553/50298
ISSN: 0361-0926
DOI: 10.1080/03610926.2015.1099669
Source: Communications in Statistics - Theory and Methods[ISSN 0361-0926],v. 46, p. 5223-5227
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

1
checked on May 9, 2021

WEB OF SCIENCETM
Citations

1
checked on Apr 25, 2021

Page view(s)

25
checked on May 10, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.